Ask an expert
Question

07 Aug 2007

PLEASE HELP
HI

I have been off the injection for four months as per my doctor`s suggestion. I am 10 kg s overweight and need to know what can i do to loose weight other than eat healthy and exercise. I suffer with swollen feet and hands and sore breasts .I`m not pregnant as i`ve been using condoms.Please help me i`m suffering with all these issues .

Thanks;
Answer 332 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There isn't anything other than diet and exercise that you can do.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20202 votes
Vote